# SDR DALA1129793263

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 38,276 hours, 17,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY EXIT PATH LIGHT AT ROWS 12, 13, 16, 17, 20, 21, 25, AND 26 INOPERATIVE.  MAINTENANCE REPLACED EPSU AT ROW 13WL AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
